# SDR FDEA201505171530

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 550 hours, 35,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365, RBL 52 FLOORBEAM CORRODED.  CUT OUT DAMAGED AREA.  FABRICATED A REPAIR & INSTALLED IAW SRM 53-00- 51 2 R REPAIR 8.
